# SDR AALA20160602001

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 19,395 hours, 7,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL APPROX 20 INCHES INBD OF THE FWD ENTRY DOOR IS CRACKED AT FS 338.  R & R INTERCOSTAL IAW AARD 51-00-058-1.
